Alert archive / Kansas / Frost Advisories in 2016

Frost Advisory 6, NWS Goodland, KS

October 20, 201611 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska

NWS Goodland, KS issued this frost advisory at Oct 20, 2016, 2:47 PM CDT for 11 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Oct 21, 2016, 2:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2016, 2:47 PM CDT (19:47 UTC)
In effect from
Oct 21, 2016, 2:00 AM CDT
Expired
Oct 21, 2016, 9:26 AM CDT
In force
7 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Greeley County, KS, Logan County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 26 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1771 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

469 
WWUS73 KGLD 201947
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
147 PM MDT THU OCT 20 2016

COZ090>092-210600-
/O.NEW.KGLD.FR.Y.0006.161021T0700Z-161021T1500Z/
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...ARAPAHOE...
CHEYENNE WELLS
147 PM MDT THU OCT 20 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MDT FRIDAY.

* TEMPERATURES...IN THE LOW 30S WITH UPPER 20S LIKELY IN LOW LYING
  LOCATIONS.

* TIMING/DURATION...AFTER MIDNIGHT THROUGH MID MORNING.

* OTHER IMPACTS...LOW LYING LOCATIONS WILL LIKELY HAVE A HARD
  FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

KSZ001>003-013>015-027>029-041-042-NEZ079>081-210600-
/O.NEW.KGLD.FR.Y.0006.161021T0900Z-161021T1500Z/
CHEYENNE-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-
GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY...ATWOOD...
OBERLIN...GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...
QUINTER...GRINNELL...GRAINFIELD...TRIBUNE...LEOTI...BENKELMAN...
CULBERTSON...TRENTON...STRATTON NE...PALISADE...MCCOOK
147 PM MDT THU OCT 20 2016 /247 PM CDT THU OCT 20 2016/

...FROST ADVISORY IN EFFECT FROM 3 AM MDT /4 AM CDT/ TO 9 AM MDT
/10 AM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM MDT /4 AM CDT/ TO 9 AM
MDT /10 AM CDT/ FRIDAY.

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING/DURATION...OVERNIGHT INTO THE MID MORNING.

* OTHER IMPACTS...LOW LYING LOCATIONS ALONG THE HIGHWAY 25
  CORRIDOR MAY HAVE A HARD FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
JTL
4 follow-up statements
399 
WWUS73 KGLD 202016
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
216 PM MDT THU OCT 20 2016

COZ090>092-210615-
/O.CON.KGLD.FR.Y.0006.161021T0700Z-161021T1500Z/
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...ARAPAHOE...
CHEYENNE WELLS
216 PM MDT THU OCT 20 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT
FRIDAY...

* TEMPERATURES...IN THE LOW 30S WITH UPPER 20S LIKELY IN LOW LYING
  LOCATIONS.

* TIMING/DURATION...AFTER MIDNIGHT THROUGH MID MORNING.

* OTHER IMPACTS...LOW LYING LOCATIONS WILL LIKELY HAVE A HARD 
  FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

KSZ001>003-013>015-027>029-041-042-NEZ079>081-210615-
/O.CON.KGLD.FR.Y.0006.161021T0900Z-161021T1500Z/
CHEYENNE-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-
GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY...ATWOOD...
OBERLIN...GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...
QUINTER...GRINNELL...GRAINFIELD...TRIBUNE...LEOTI...BENKELMAN...
CULBERTSON...TRENTON...STRATTON NE...PALISADE...MCCOOK
216 PM MDT THU OCT 20 2016 /316 PM CDT THU OCT 20 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM MDT /4 AM CDT/ TO
9 AM MDT /10 AM CDT/ FRIDAY...

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING/DURATION...OVERNIGHT INTO THE MID MORNING.

* OTHER IMPACTS...LOW LYING LOCATIONS ALONG THE HIGHWAY 27
  CORRIDOR MAY HAVE A HARD FREEZE IF TEMPERATURES FALL INTO THE
  UPPER 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
240 
WWUS73 KGLD 210245
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
845 PM MDT THU OCT 20 2016


COZ090>092-211200-
/O.CON.KGLD.FR.Y.0006.161021T0700Z-161021T1500Z/
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...ARAPAHOE...
CHEYENNE WELLS
845 PM MDT THU OCT 20 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM MDT
FRIDAY...

* TEMPERATURES...IN THE UPPER 20S TO MID 30S.

* TIMING/DURATION...AFTER MIDNIGHT THROUGH MID MORNING FRIDAY.

* OTHER IMPACTS...LOW LYING LOCATIONS WILL LIKELY HAVE A HARD 
  FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

KSZ001>003-013>015-027>029-041-042-NEZ079>081-211200-
/O.CON.KGLD.FR.Y.0006.161021T0900Z-161021T1500Z/
CHEYENNE-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-
GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY...ATWOOD...
OBERLIN...GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...
QUINTER...GRINNELL...GRAINFIELD...TRIBUNE...LEOTI...BENKELMAN...
CULBERTSON...TRENTON...STRATTON NE...PALISADE...MCCOOK
845 PM MDT THU OCT 20 2016 /945 PM CDT THU OCT 20 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM MDT /4 AM CDT/ TO
9 AM MDT /10 AM CDT/ FRIDAY...

* TEMPERATURES...IN THE UPPER 30S.

* TIMING/DURATION...OVERNIGHT INTO THE MID MORNING FRIDAY.

* OTHER IMPACTS...LOW LYING LOCATIONS ALONG THE HIGHWAY 27 
  CORRIDOR MAY HAVE A HARD FREEZE IF TEMPERATURES FALL INTO THE 
  UPPER 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
875 
WWUS73 KGLD 210853
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
253 AM MDT FRI OCT 21 2016

KSZ001>003-013>015-027>029-041-042-NEZ079>081-211500-
/O.CON.KGLD.FR.Y.0006.161021T0900Z-161021T1500Z/
CHEYENNE-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-
GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY...ATWOOD...
OBERLIN...GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...
QUINTER...GRINNELL...GRAINFIELD...TRIBUNE...LEOTI...BENKELMAN...
CULBERTSON...TRENTON...STRATTON NE...PALISADE...MCCOOK
253 AM MDT FRI OCT 21 2016 /353 AM CDT FRI OCT 21 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM CDT/
THIS MORNING...

* TEMPERATURES...IN THE UPPER 20S TO MID 30S.

* TIMING/DURATION...THROUGH MID MORNING TODAY.

* OTHER IMPACTS...A HARD FREEZE IS LIKELY FOR LOW LYING LOCATIONS
  ALONG THE HIGHWAY 27 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

COZ090>092-211500-
/O.CON.KGLD.FR.Y.0006.000000T0000Z-161021T1500Z/
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...ARAPAHOE...
CHEYENNE WELLS
253 AM MDT FRI OCT 21 2016

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* TEMPERATURES...IN THE UPPER 20S TO MID 30S.

* TIMING/DURATION...THROUGH MID MORNING TODAY.

* OTHER IMPACTS...LOW LYING LOCATIONS WILL LIKELY HAVE A HARD 
  FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
281 
WWUS73 KGLD 211426
NPWGLD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
826 AM MDT FRI OCT 21 2016

COZ090>092-KSZ001>003-013>015-027>029-041-042-NEZ079>081-211530-
/O.CAN.KGLD.FR.Y.0006.000000T0000Z-161021T1500Z/
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-
WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...ARAPAHOE...
CHEYENNE WELLS...ST. FRANCIS...BIRD CITY...ATWOOD...OBERLIN...
GOODLAND...COLBY...HOXIE...SHARON SPRINGS...OAKLEY...QUINTER...
GRINNELL...GRAINFIELD...TRIBUNE...LEOTI...BENKELMAN...
CULBERTSON...TRENTON...STRATTON NE...PALISADE...MCCOOK
826 AM MDT FRI OCT 21 2016 /926 AM CDT FRI OCT 21 2016/

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE FROST
ADVISORY.

TEMPERATURES OVER THE PAST COUPLE HOURS HAVE RISEN TO THE UPPER
30S AND LOW 40S ACROSS THE AFFECTED AREAS. THESE TEMPERATURES ARE
ABOVE CRITERIA FOR AN ADVISORY...THUS PROMPTING CANCELLATION.

$$

JN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this frost advisory went out at Oct 20, 12:22 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Oct 20, 12:22 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
1122 AM MDT Thu Oct 20 2016

.SHORT TERM...(This morning through Sunday night)
Issued at 202 AM MDT Thu Oct 20 2016

Early morning WV imagery and RAP upper level analysis shows trough
in place across the central US, with main mid-upper level
circulation near central Nebraska. At the surface high pressure is
in place over northern Colorado, with a stalled front just
northeast of our CWA in Nebraska.

Trough transitions east of our region today, with H5 ridge building
across the Rockies an into the plains. Stratus may linger over our
eastern CWA today with light easterly flow near frontal zone. This
could limit daytime heating. Overall, highs will be near 60F with
clearing skies.

Weak shortwave troughs will be able to rotate through the region
within flow around northern axis of ridge, however a very deep dry
air mass will remain in place. Trend will be towards above normal
temperatures returning Friday (mid 70s) through the weekend
(around 80F Saturday). A shortwave trough rotating around the
northern extent of the ridge (near Canadian border) late Saturday
night-Sunday will kick a weak cold front south, however
temperatures will still remain above normal (mid 70s) and
conditions very dry.

Regarding Frost/Freeze Potential:

Temperatures are in the process of dropping to the low to mid 30s
early this morning and there are another 4 to 5hr of diurnal
cooling. CLouds/winds are playing a role in keeping temps up a
little for some parts of our CWA, but there is still plenty of
time and frost advisory looks to be working out as expected. Freeze
conditions are also still possible along/west of CO border.

Frost is possible across a lager part of the CWA tonight (Thu
night-Friday morning), but with air mass beginning to moderate
there is a little less certainty on freeze potential or frost
coverage. Tds will be very low, and favorable radiational
conditions could support another night of frost across the region,
so an advisory may need to be considered. With ongoing frost
advisory, I will hold off on issuance of another product at this
time. Frost may also be possible in river valleys Friday
night/Saturday night, but again further moderation of the air mass
across the region lowers confidence in frost coverage.

.LONG TERM...(Monday through Wednesday)
Issued at 202 AM MDT Thu Oct 20 2016

Dry weather continues into the beginning of the extended before
precipitation chances briefly return and temperatures gradually
cool.

An upper ridge dominates the large scale pattern, progressing east
towards the Plains over the weekend and building on Monday. As a
result, dry conditions prevail. On Tuesday, moisture improves as
west/southwesterly flow develops over the region ahead of a low
pressure system advancing onto the Pacific coast. A shortwave trough
moves across the area, generating precipitation chances Tuesday
night. Westerly flow aloft and dry weather return to the High Plains
on Wednesday as the disturbance passes to the east. There are still
discrepancies with midweek guidance, so will continue to monitor how
things play out as next week approaches.

High temperatures slightly decrease from the mid 70s to low 80s on
Sunday to the low to mid 70s by Wednesday. Lows are mainly in the
upper 30s to upper 40s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1120 AM MDT Thu Oct 20 2016

VFR conditions expected for the TAFs. The light winds will become
variable this afternoon as a surface high moves through. Behind
the surface high winds will turn to the south. Friday morning a
surface trough will move through, causing the winds to turn to the
northwest behind it.

&&

.FIRE WEATHER...
Issued at 202 AM MDT Thu Oct 20 2016

A very deep dry air mass and deep dry adiabatic mixing each
afternoon from Friday through Saturday will support RH values
dropping near or below 15 percent. However, weak gradient and lack
of winds aloft limit potential for critical fire weather
conditions. If there was a day to monitor it would be Saturday as
gradient does begin to increase slightly ahead of approaching cold
front. Guidance is still keeping wind gusts below 25 mph Saturday
afternoon, so no fire weather highlights are currently
anticipated.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DR
LONG TERM...JBH
AVIATION...JTL
FIRE WEATHER...DR
Hazardous weather outlook, Oct 20, 11:42 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1042 AM MDT THU OCT 20 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211645-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1042 AM MDT THU OCT 20 2016 /1142 AM CDT THU OCT 20 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

FROST IS EXPECTED AGAIN AFTER MIDNIGHT TONIGHT ACROSS ALMOST ALL
OF THE REGION. COLDEST TEMPERATURES WILL TEND TO BE AT LOW LYING
AREAS IN EASTERN COLORADO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

FROST WILL CONTINUE ACROSS THE TRI STATE REGION FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JTL

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 10:28 PM CDTSpecial Weather StatementGLDRed Willow32 min

Nearby

Frost Advisories in Kansas, 2016Frost Advisories in Colorado, 2016Frost Advisories in Nebraska, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.